# SDR R61A2020111900789

- Difficulty date: November 1, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 43,976 hours, 27,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7075T6080
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND CORROSION FOUND ON CF 3 LT INBOARD SEAT TRACK UPPER FLANGE AT FR 84.  REPLACED SEAT TRACK UPPER FLANGE AT FR 84, IAW EMB SRM 53-23-10.  SEE AAR NRC NR 4500797-2000-0104.  A/C REMAINS IN YQG FOR COMPLETION.
